MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558700
Medical Device Problem Codes Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during a stricture dilatation procedure performed on (b)(6) 2026.During the procedure, the first balloon was inflated and then deflated by the instrument nurse; however, it did not fully deflate.As a result, the physician had difficulty withdrawing the device through the enteroscope working channel, and notable resistance was encountered during removal.The balloon was ultimately removed intact.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.Block h11: investigation results: the device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24438457
Report Number3005099803-2026-00722
Device Sequence Number18717276
Product Code FGE
UDI-Device Identifier08714729797586
UDI-Public(01)08714729797586(17)280612(10)36750623
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558700
Device Catalogue NumberM00558700
Device Lot Number0036750623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/01/2026
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown